# SDR FDEA202507021098

- Difficulty date: July 2, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 61,339 hours, 9,782 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W830233
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL P/N:152W8302-33  CRACKED AT STA1010 LBL85 DAMAGE   SIZE:L=3.5" DAMAGE OUT OF ALLOWABLE LIMIT AS PER B777 SRM 53-00-50-1A  ALLOWABLE   DAMAGE 1 FIGURE 101-106 REV 47.6 AND REPAIRED AS PER B777 SRM 53-00-50-2R REPAIR 1   FIGURE 201-202 REV 47.6 . THIS IS A MAJOR REPAIR PER GMM 6-2-100.
